Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP Diabetes side Effects
Sep 30, 2012

Hi Dr. McGowan. I am from Sydney Australia, and very concerned about my family history of diabetes, my father has diabetes and I am now under PEP treatment for a high risk exposure to hiv. I am in my third day of kaletra 2 tablets twice a day and Combivir 1 tablet twice a day. One of the side effects am actually presenting is frecuent urination and sometimes Ii have blurred vision however it is just minimal. I didn't have diabetes before the treatment but now im very worried i will develop this illness as well as liver damage as i used to drink a lot and when i was a child in a trip to thailand i contracted hepatitis A. I feel now a little bit of pain on the liver region specially when i take deep breath. Any advise in this maters will be highly rewarded. By the way this website is an amazing source of good advise thus it has helped me to think that im not the only one dealing with this nightmare. I am suffering from depression. have never thought being through this and just for a stupid mistake. I had unprotected anal sex receiving from a man i dont even know. Thank you so much for your help and keep up the really good work you doctors do here.

Response from Dr. McGowan

Your PEP regimen for four weeks is not going to result in your developing diabetes. I think it is a good idea to be monitored on your PEP treatment and your doctor may decide to carry out certain blood tests based on your symptoms. That being said, I think you might benefit from some counseling so you can discuss your feelings especially since you state that you are depressed. Thanks Joe



Previous
Can u brush the white coat away easily
Next
headache , gas , too much sleeping

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement